Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count

Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count

Loading...

:

Brand:
Amazon Basic Care
Details:
  • ACTIVE INGREDIENT: Amazon Basic Care Allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
  • MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
  • ANTIHISTAMINE: Each 25 mg pill packs a powerful dose of allergy-fighting medicine
  • MINI-TABS are easy to swallow; these small tablets offer big relief
  • NIGHTTIME ALLERGY RELIEF: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.

Recommended just for you